MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML SILV UM SNAP

Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML SILV UM SNAP
Catalog Number URO175516
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the whole port popped off, resulting in formula and urine pouring out".
 
Additional Manufacturer Narrative
The customer reported a detached sample port and stated that when the syringe was removed, "the whole port popped off," with no patient harm or medical intervention reported.Medline quality did not receive a sample nor photographs of the reported product; a review of the relevant inspection records found no similar issues reported, and a post-market retrospective review of the past 6 months revealed 0 additional complaints of sample port detachment with respect to uro175516.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Medline quality will continue to monitor for the issue through bi-weekly complaint meetings and monthly trending analysis, and if a product is received or more information is made available, the complaint will be reopened and an investigation will be performed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML SILV UM SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
cyrus johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key50610304
Report Number1417592-2026-32227
Device Sequence Number10634892
Product Code OHR
UDI-Device Identifier40193489988940
UDI-Public40193489988940
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
KUNKOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175516
Device Lot Number24KBE965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown